# SDR ASOA2013103009293

- Difficulty date: October 26, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 11,991 hours, 7,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Misinstalled
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AT PASSENGER DOOR HAS THE ARROW POINTING THE WRONG WAY.  R & R PASSENGER DOOR EXIT SIGN WITH CORRECT PART IAW AMM 33-51-05.  NO FURTHER DEFECTS NOTED.  ACFT RETURNED TO SERVICE.
